MathSciNet Relay Station
MathSciNet bibliographic data
MR1370758 35R30 (35J15)
Nachman, Adrian I. Global uniqueness for a two-dimensional inverse boundary value problem. Ann. of Math. (2) 143 (1996), no. 1, 71–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement